MAUDE Adverse Event Report: MEDTRONIC IRELAND HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC IRELAND HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-DCS
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Difficult to Open or Close (2921); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a transcatheter pulmonary valve implant procedure, the delivery catheter system (dcs) was inserted into the patient and advanced through the patient's anatomy.The valve was then deployed up to row 3, with the use of a guidewire in theright pulmonary artery position.Angiography then revealed via the lateral view that the row 1 valve crowns were too low on the pulmonary artery and that the valve itself was tilted.Subsequently, it was attempted to recapture the valve into the dcs.However, the valve was not able to be recaptured into the dcs.In response, the physician pulled the dcs, valve, and non-medtronic 26 french (fr) introducer sheath into the patient¿s right ventricle.When the entire system was pulled into the right ventricle, sustained ventricular tachycardia occurred.This sustained ventricular tachycardia lasted for 3 to 4 minutes, but no treatment was provided because the patient's blood pressure remained stable.With the valve and dcs inside the introducer sheath, the entire system was moved to the inferior vena cava to unsure no damage was done to the tricuspid valve.The physician was then able to further align and pull the dcs and valve within the introducer sheath.The introducer sheath with the valve and dcs inside was then fully removed from the patient¿s body.It was noted that when the valve was pulled out of the introducer sheath outside of the patient¿s body, rows 1 and 2 of the valve were still outside of the dcs capsule.Additionally, it was noted that the introducer sheath was twisted and deemed unusable.For the second implant attempt, a new valve, dcs, and introducer sheath were utilized.Similarly, while deploying the valve, the guidewire was placed in the right pulmonary artery position.The valve was partially deployed by only uncovering row 1 while still inside the right pulmonary artery and then pulling the entire system into the main pulmonary artery.The valve was then exactly positioned by using angiography to ensure the valve outflow (row 1 crowns) was level with the right pulmonary artery shoulder and that the valve inflow (row 5-6 of the valve) was just below the native annulus.Once in the desired position, the valve was fully deployed in a quick manner to avoid having the inflow crowns tilted too low in the distal pulmonary artery.The valve was then successfully deployed.Per the physician, the valve, procedure, depth of implant, and the patient's large diameter distal pulmonary artery contributed to the event.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: h armony-25, serial/lot #: (b)(6), ubd: 10-apr-2026, udi#: (b)(4).H6.The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Corrected data; h1.Type of reportable event.In the initial report, the type of reportable event was erroneously marked as a product malfunction.Submitted supplemental correction report to update the type of reportable event to serious injury.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter pulmonary valve implant procedure, the delivery catheter system (dcs) was inserted into the patient and advanced through the patient's anatomy.The valve was then deployed up to row 3, with the use of a guidewire in the right pulmonary artery position.Angiography then revealed via the lateral view that the row 1 valve crowns were too low on the pulmonary artery and that the valve itself was tilted.Subsequently, it was attempted to recapture the valve into the dcs.However, the valve was not able to be recaptured into the dcs.In response, the physician pulled the dcs, valve, and non-medtronic (gore) 26 french (fr) introducer sheath into the patient¿s right ventricle.When the entire system was pulled into the right ventricle, sustained ventricular tachycardia occurred.This sustained ventricular tachycardia lasted for 3 to 4 minutes, but no treatment was provided because the patient's blood pressure remained stable.With the valve and dcs inside the introducer sheath, the entire system was moved to the inferior vena cava to unsure no damage was done to the tricuspid valve.The physician was then able to further align and pull the dcs and valve within the introducer sheath.The introducer sheath with the valve and dcs inside was then fully removed from the patient¿s body.It was noted that when the valve was pulled out of the introducer sheath outside of the patient¿s body, rows 1 and 2 of the valve were still outside of the dcs capsule.Additionally, it was noted that the introducer sheath was twisted and deemed unusable.For the second implant attempt, a new valve, dcs, and introducer sheath were utilized.Similarly, while deploying the valve, the guidewire was placed in the right pulmonary artery position.The valve was partially deployed by only uncovering row 1 while still inside the right pulmonary artery and then pulling the entire system into the main pulmonary artery.The valve was then exactly positioned by using angiography to ensure the valve outflow (row 1 crowns) was level with the right pulmonary artery shoulder and that the valve inflow (row 5-6 of the valve) was just below the native annulus.Once in the desired position, the valve was fully deployed in a quick manner to avoid having the inflow crowns tilted too low in the distal pulmonary artery.The valve was then successfully deployed.Per the physician, the valve, procedure, depth of implant, and the patient's large diameter distal pulmonary artery contributed to the event.Additional information was received that complete resolution of the ventricular tachycardia (v-tach) was observed, and the arrhythmia self-terminated.Therefore, no intervention was performed.
 
Additional Manufacturer Narrative
Updated data: b5.D9.H3.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory, visual analysis showed that the delivery catheter system (dcs) was received without a valve loaded within the capsule.The peek inner shaft was partially advanced, and the holding coil was partially retracted on receipt of the device.The nosecone could be advanced until the luer touched the proximal handle edge.The tip could be advanced and retracted with no issues.Deformation was evident to the capsule.Deformation was evident to the distal end of the capsule.The tuohy borst body appeared to rotate the holding coil when rotated.The hemostasis valve actuator appeared to lock when rotated clockwise and unlock when rotated counterclockwise.An attempt was made to load an in-house harmony valve; however, this was not possible due to deformation at the distal end.No other deformation evident to the remainder of the device.The reported event for positioning difficulties could not be confirmed in the analysis.The reported event for unable to recapture could not be confirmed in the analysis.Updated d9, h3, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HARMONY DELIVERY CATHETER SYSTEM
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24495665
Report Number9612164-2026-01117
Device Sequence Number10685287
Product Code NPV
UDI-Device Identifier00763000341367
UDI-Public(01)00763000341367(17)261209(10)0013181624
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHARMONY-DCS
Device Catalogue NumberHARMONY-DCS
Device Lot Number0013181624
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by ManufacturerNot provided
03/04/2026
04/01/2026
06/05/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/03/2026
03/24/2026
04/27/2026
06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age54 YR
Patient SexFemale
Patient Weight65 KG